HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Duality of Singular Paths for (2,3,5)-Distributions

Files in This Item:
JDCS_21_p155-.pdf158.26 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Duality of Singular Paths for (2,3,5)-Distributions
Authors: Ishikawa, Goo Browse this author →KAKEN DB
Kitagawa, Yumiko Browse this author
Yukuno, Wataru Browse this author
Keywords: Singular control
Cartan prolongation
Cone structure
Issue Date: 1-Apr-2015
Publisher: Springer/Prenum Publishers
Journal Title: Journal of dynamical and control systems
Volume: 21
Issue: 2
Start Page: 155
End Page: 171
Publisher DOI: 10.1007/s10883-014-9216-9
Abstract: We show a duality which arises from distributions of Cartan type, having growth (2, 3, 5), from the viewpoint of geometric control theory. In fact, we consider the space of singular (or abnormal) paths on a given five-dimensional space endowed with a Cartan distribution, which form another five-dimensional space with a cone structure. We regard the cone structure as a control system and show that the space of singular paths of the cone structure is naturally identified with the original space. Moreover, we observe an asymmetry on this duality in terms of singular paths.
Rights: The final publication is available at Springer via
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 石川 剛郎

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 - Hokkaido University